| Model Number |
ROTAREX®S 6F X 110CM |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Codes |
Thrombosis (2100); Device Embedded In Tissue or Plaque (3165)
| Date of Event |
03/25/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Suspect device not returned yet.Return of suspect device is expected.
Event or Problem Description
Thrombosis was found in sfa.Anterograde puncture was performed.Straub guidewire was used.Syringe was used to flush the catheter before inserting into the body.Guidewire reached 15cm beyond the thrombosis.Catheter reached 2cm before the thrombosis and started the motor.At the beginning, blood was found flowing out.After around one minute, no blood flow was found.Big resistance was found when taking it out.About 10cm of the catheter head was left in the vessel.Knife and scissors were used to take the broken head out.Another new catheter was used to complete the operation.
Additional Manufacturer Narrative
Evaluation summaty signed on (b)(6) 2020 attached.- attachment: [co200046_fccr_ivyliu_drmowang_shandongprovincialhospital_cn_2020-06-16 scanned.Pdf].
Additional Manufacturer Narrative
Sections b1 and d10 were missing in follow-up_1 report so they are added.